# SDR IPXA2024032526906

- Difficulty date: March 13, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 70,847 hours, 24,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: 451T1005702
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND AFT CARGO ROLLER TRAY DAMAGE AT STA 1197+22 RBL 42 (REPLACE) ACCOMPLISHED REPAIR I.A.W UPS EO-89883-REQ1 REV.1 AND EGAT EI NO.F2024A53M-755 REV.0 C/W REVIEW
